No Cover Image

Journal article 449 views 16 downloads

On a class of nonlinear Schrödinger–Poisson systems involving a nonradial charge density / Carlo, Mercuri; Megan, Tyler

Revista Matemática Iberoamericana

Swansea University Authors: Carlo, Mercuri, Megan, Tyler

Check full text

DOI (Published version): 10.4171/rmi/1158

Abstract

In the spirit of the classical work of P. H. Rabinowitz on nonlinear Schrödinger equations, we prove existence of mountain-pass solutions and least energy solutions to a class of nonlinear Schrödinger-Poisson systems under different assumptions on a weight function at infinity. Our results cover a r...

Full description

Published in: Revista Matemática Iberoamericana
ISSN: 0213-2230
Published: European Mathematical Society Publishing House 2020
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa44664
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2018-10-01T18:59:55Z
last_indexed 2019-10-11T20:11:02Z
id cronfa44664
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2019-10-11T16:35:07.6656824</datestamp><bib-version>v2</bib-version><id>44664</id><entry>2018-10-01</entry><title>On a class of nonlinear Schr&#xF6;dinger&#x2013;Poisson systems involving a nonradial charge density</title><swanseaauthors><author><sid>46bf09624160610d6d6cf435996a5913</sid><ORCID>0000-0002-4289-5573</ORCID><firstname>Carlo</firstname><surname>Mercuri</surname><name>Carlo Mercuri</name><active>true</active><ethesisStudent>false</ethesisStudent></author><author><sid>4b929e04790494ce58094f4ccc2f7f3e</sid><firstname>Megan</firstname><surname>Tyler</surname><name>Megan Tyler</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2018-10-01</date><deptcode>SMA</deptcode><abstract>In the spirit of the classical work of P. H. Rabinowitz on nonlinear Schr&#xF6;dinger equations, we prove existence of mountain-pass solutions and least energy solutions to a class of nonlinear Schr&#xF6;dinger-Poisson systems under different assumptions on a weight function at infinity. Our results cover a range of exponents, p,where the lack of compactness phenomena may be due to the combined effect of the invariance by translations of a `limiting problem&amp;apos; at infinity and of the possible unboundedness of the Palais-Smale sequences. Moreover, we find necessary conditions for concentration at points to occur for solutions to a singular perturbation of the same problem in various functional settings which are suitable for both variational and perturbation methods.</abstract><type>Journal Article</type><journal>Revista Matem&#xE1;tica Iberoamericana</journal><publisher>European Mathematical Society Publishing House</publisher><issnPrint>0213-2230</issnPrint><keywords>Stationary Nonlinear Schr&#xF6;dinger-Poisson System, Weighted Sobolev Spaces, Palais-Smale Sequences, Lack of Compactness.</keywords><publishedDay>7</publishedDay><publishedMonth>1</publishedMonth><publishedYear>2020</publishedYear><publishedDate>2020-01-07</publishedDate><doi>10.4171/rmi/1158</doi><url/><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><lastEdited>2019-10-11T16:35:07.6656824</lastEdited><Created>2018-10-01T18:03:20.4195777</Created><authors><author><firstname>Carlo</firstname><surname>Mercuri</surname><orcid>0000-0002-4289-5573</orcid><order>1</order></author><author><firstname>Megan</firstname><surname>Tyler</surname><order>2</order></author></authors><documents><document><filename>44664__11331__2cc74a76246a4f0491651b969f7861c7.pdf</filename><originalFilename>MercuriTyleracceptedversion.pdf</originalFilename><uploaded>2018-10-01T18:06:27.3900000</uploaded><type>Output</type><contentLength>537646</contentLength><contentType>application/pdf</contentType><version>Accepted Manuscript</version><cronfaStatus>true</cronfaStatus><action/><embargoDate>2018-10-01T00:00:00.0000000</embargoDate><copyrightCorrect>true</copyrightCorrect><language>eng</language></document></documents></rfc1807>
spelling 2019-10-11T16:35:07.6656824 v2 44664 2018-10-01 On a class of nonlinear Schrödinger–Poisson systems involving a nonradial charge density 46bf09624160610d6d6cf435996a5913 0000-0002-4289-5573 Carlo Mercuri Carlo Mercuri true false 4b929e04790494ce58094f4ccc2f7f3e Megan Tyler Megan Tyler true false 2018-10-01 SMA In the spirit of the classical work of P. H. Rabinowitz on nonlinear Schrödinger equations, we prove existence of mountain-pass solutions and least energy solutions to a class of nonlinear Schrödinger-Poisson systems under different assumptions on a weight function at infinity. Our results cover a range of exponents, p,where the lack of compactness phenomena may be due to the combined effect of the invariance by translations of a `limiting problem&apos; at infinity and of the possible unboundedness of the Palais-Smale sequences. Moreover, we find necessary conditions for concentration at points to occur for solutions to a singular perturbation of the same problem in various functional settings which are suitable for both variational and perturbation methods. Journal Article Revista Matemática Iberoamericana European Mathematical Society Publishing House 0213-2230 Stationary Nonlinear Schrödinger-Poisson System, Weighted Sobolev Spaces, Palais-Smale Sequences, Lack of Compactness. 7 1 2020 2020-01-07 10.4171/rmi/1158 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2019-10-11T16:35:07.6656824 2018-10-01T18:03:20.4195777 Carlo Mercuri 0000-0002-4289-5573 1 Megan Tyler 2 44664__11331__2cc74a76246a4f0491651b969f7861c7.pdf MercuriTyleracceptedversion.pdf 2018-10-01T18:06:27.3900000 Output 537646 application/pdf Accepted Manuscript true 2018-10-01T00:00:00.0000000 true eng
title On a class of nonlinear Schrödinger–Poisson systems involving a nonradial charge density
spellingShingle On a class of nonlinear Schrödinger–Poisson systems involving a nonradial charge density
Carlo, Mercuri
Megan, Tyler
title_short On a class of nonlinear Schrödinger–Poisson systems involving a nonradial charge density
title_full On a class of nonlinear Schrödinger–Poisson systems involving a nonradial charge density
title_fullStr On a class of nonlinear Schrödinger–Poisson systems involving a nonradial charge density
title_full_unstemmed On a class of nonlinear Schrödinger–Poisson systems involving a nonradial charge density
title_sort On a class of nonlinear Schrödinger–Poisson systems involving a nonradial charge density
author_id_str_mv 46bf09624160610d6d6cf435996a5913
4b929e04790494ce58094f4ccc2f7f3e
author_id_fullname_str_mv 46bf09624160610d6d6cf435996a5913_***_Carlo, Mercuri
4b929e04790494ce58094f4ccc2f7f3e_***_Megan, Tyler
author Carlo, Mercuri
Megan, Tyler
format Journal article
container_title Revista Matemática Iberoamericana
publishDate 2020
institution Swansea University
issn 0213-2230
doi_str_mv 10.4171/rmi/1158
publisher European Mathematical Society Publishing House
document_store_str 1
active_str 0
description In the spirit of the classical work of P. H. Rabinowitz on nonlinear Schrödinger equations, we prove existence of mountain-pass solutions and least energy solutions to a class of nonlinear Schrödinger-Poisson systems under different assumptions on a weight function at infinity. Our results cover a range of exponents, p,where the lack of compactness phenomena may be due to the combined effect of the invariance by translations of a `limiting problem&apos; at infinity and of the possible unboundedness of the Palais-Smale sequences. Moreover, we find necessary conditions for concentration at points to occur for solutions to a singular perturbation of the same problem in various functional settings which are suitable for both variational and perturbation methods.
published_date 2020-01-07T20:07:47Z
_version_ 1672220421770969088
score 10.736252